Vol 12, No 2 (2014)


Table of Contents


The Clausen function ${\sf Cl}_2(x)$ and its Related Integrals PDF
Junesang Choi, Hari M. Srivastava 251 - 264
Some Convolution and Inclusion Properties for Subclasses of Bounded Univalent Functions of Complex Order PDF
R. M. El-Ashwah 373 - 384
The Generalized Stability of an n-Dimensional Jensen Type Functional Equation PDF
J. Tipyan, C. Srisawat, P. Udomkavanich, P. Nakmahachalasint 265 - 274
Strong Convergence Theorems by Hybrid Block Generalized f-Projection Method for Fixed Point Problems of Asymptotically Quasi-ϕ-Nonexpansive Mappings and System of Generalized Mixed Equilibrium Problems PDF
Siwaporn Saewan, Poom Kumam, Jong Kyu Kim 275 - 301
Balance and Antibalance of the Tensor Product of Two Signed Graphs PDF
Deepa Sinha, Pravin Garg 303 - 311
Some High-Order Iterative Methods for Finding All the Real Zeros PDF
Fazlollah Soleymani 313 - 327
Semi-Global Aspects of Uryshon’s Lemma and Broken Two Sheets Spaces PDF
Prohelika Das 329 - 341
On the Stability of Quadratic (∗-) Derivations on (∗-) Banach Algebras PDF
Abasalt Bodaghi, Gholamreza Zabandan 343 - 356
On a Quarter-Symmetric Metric Connection in an LP-Sasakian Manifold PDF
R.N. Singh, Shravan K. Pandey 357 - 371
$(\tau_1, \tau_2)^*$-Semi Star Generalized Locally Closed Sets PDF
M. Sundararaman, K. Chandrasekhara Rao 385 - 395
A common minimum-norm solution of a generalized equilibrium problem and a fixed point problem for a countable family of nonexpansive mappings PDF
Hathaikarn Wattanataweekul, Utith Inprasit, Weerayuth Nilsrakoo 397 - 430
Fixed Points, Common Fixed Points and Invariant Approximation PDF
Sumit Chandok, T.D. Narang 431 - 442
On the Otimes Operator Related to Nonlinear Heat Equation PDF
Wanchak Satsanit 443 - 454
On Pure Ideals in Ordered Ternary Semigroups PDF
Jatuporn Sanborisoot, Thawhat Changphas 455 - 464
Existence and Convergence Theorems of Fixed Points of a Lipschitz Pseudo-contraction by an Iterative Shrinking Projection Technique in Hilbert Spaces PDF
Kasamsuk Ungchittrakool 465 - 479
Homomorphisms and Derivations in Lie JC*-Algebras PDF
Javad Shokri, Ali Ebadian, Rasoul Aghalary 481 - 489
A Fundamental Theorem of Co-Homomorphisms for Semirings PDF
S. Ebrahimi Atani, S. Dolati Pish Hesari, M. Khoramdel 491 - 497
$\omega\alpha$-Compactness and $\omega\alpha$-Connectedness in Topological Spaces PDF
P. G. Patil 499 - 507

The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|